# SDR ASAA2021111336579

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 29,893 hours, 9,558 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24593
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 10,545 hours, 3,846 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMITS ON RECALL AFTER START. GOES OUT WITH MASTER CAUTION. GROUNDED - YES. REMOVED & REPLACED LH PACK TRIM MODULATING VALVE REF B737-900 AMM 21-61-21-400-801. LEAK CK GOOD PER THE SAME.
